Top 10 Fever Reducer Children – Acetaminophen


As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Fast, Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, 4 Fluid Ounces, Effective Pain Reliever and Fever Reducer for Children, Grape Flavor

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care children's acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Pain relief for children: amazon basic care pain & fever, Grape Flavor, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, ibuprofen free, is aspirin free, alcohol free and gluten free.

Compare to the active ingredient in Children's Tylenol Oral Suspension. A liquid medicine with acetaminophen 160 mg per 5 ml, flu, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, headache, sore throat and toothache. Child-resistant safety cap is designed to protect your little ones. How it works: it temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2 Inches
Weight4 ounces
Width2.03 Inches
Part Number1020-003

2. FridaBaby

#ad

FridaBaby Cool Pads for Kids Fever discomfort by fridababy, 5 Count

#ad
FridaBaby #ad - Hot head: includes 5 individually packaged cold compresses. Cold compress alternative: Peel off backing and stick gel patch anywhere, last up to 8 hours. The skin-safe gel pad is non-toxic and safe to use with oral medication. Instant cooling: Immediate cooling relief; no refrigeration required. Cool it kid: cool pad are adjustable and can be cut to any size to be applied to the forehead or other body parts. Fever reducer: cool pads help comfort your little one when a fever hits. Stay put: kids are always on the go, so our cool pads allow kids to move around freely.
BrandFridaBaby #ad
ManufacturerAmazonUs/NOSAS #ad
Height6.75 Inches
Length0.75 Inches
Weight0 Pounds
Width3.75 Inches
Part Number047
Model047

3. Tylenol

#ad

4 fl. oz, Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, Grape

#ad
Tylenol #ad - 4-fluid ounce bottle of children's tylenol cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, sore throat, including, cough, runny nose and sneezing.

The kids' liquid pain relief medicine also relieves minor aches & pains, aspirin-, headache & temporarily reduces fever fast with an ibuprofen-, and alcohol-free formula. The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Width1.97 Inches
Part Number456373
Model456373

4. Amazon Basic Care

#ad

Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, 24 Count, Pain Reliever and Fever Reducer

#ad
Amazon Basic Care #ad - Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches.

Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years. Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

5. Little Remedies

#ad

Little Remedies Children's Fever & Pain Reliever, Grape Flavor, Ages 2 to 11, 4 fl oz

#ad
Little Remedies #ad - Safe for use in children ages 2 to 11. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion.

Temporarily reduces fever and relieves minor aches and pains associated with the common cold, viruses, flu, headache, sore throat or toothache. Contains no alcohol, artificial dyes, gluten or parabens. Fsa- and hsa-eligible product in the U. S. Contains 1 bottle of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz. Contains acetaminophen 160 mg, pain reliever and fever reducer. Natural grape flavor does not contain high fructose corn syrup.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height4 Inches
Length6 Inches
Width4 Inches
Part Number624691

6. DR. JEFF'S AUTHENTIC

#ad

Fever Ice Pack for Babies, Great for Your Kids First Aid Kit or Baby Shower Gift, Kids Fever Reducer Headband, Reusable Hands-Free Cooling Fever Relief for Your Baby, Cold Compress for Toddlers

#ad
DR. JEFF'S AUTHENTIC #ad - Keep this ice pack in the freezer so it is always on hand for those unexpected boo boos, bumps, and goose eggs. This ice pack for kids helps reduce fever caused by colds, teething, flu, ear infections and injury, colic, pain, . This is a must-have item in your baby first aid kit. If symptoms persist do consult a doctor.

Gets cold fast + stays cold!: this gel cold pack chills in the freezer in less than 2 hours. Simply attach to your baby's forehead to help cool your baby or child for instant relief. It stays cold too! unlike disposable ice packs, bruises, it is hand washable and you can use Dr. Easy to apply : our ice wrap packs for kids are made from super soft material with a soft adjustable fastener that means it will comfortably fit babies and kids of all shapes and sizes. Doctor developed and approved - dr. The adorable fever bear animal design will mean your kid will want to wear it.

Safe to use - this children's fever reducer is pba free and provides a non-medical solution to treating their fever making it far less distressing for your infant or toddler. Jeff is a practicing medical doctor with over 37 years of experience and developed this kids ice pack wrap after treating 1, 000s of children with fever and would make a great addition to your baby care kit. This is a newborn essential item that any new parent would love to receive at a baby shower or as a stocking stuffer. Jeff's children's ice pack time and time again.
BrandDR. JEFF'S AUTHENTIC #ad
ManufacturerReliable Medical Supply #ad
Height0.24 Inches
Length24.8 Inches
Width2.76 Inches
Part NumberFever Bear - 01

7. Good Sense

#ad

GoodSense Children's Pain Reliever Oral Suspension Liquid, 4 Ounces, Safe Pain Reliever/Fever Reducer for Children Age 2-11 Years, Effective, Acetaminophen 160 mg per 5 mL, Bubble Gum Flavor

#ad
Good Sense #ad - How it works: acetaminophen temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, headache, flu, sore throat and toothache. Dosage cup included.

Child-resistant safety cap. Fast, effective relief for children's pain and fever. Safe pain relief for children: goodSense Children's Pain and Fever Oral Suspension is aspirin free, ibuprofen free, alcohol free, and gluten free. Bubble gum flavor: goodsense children's pain and fever Oral Suspension relieves minor aches and pains due to common cold, flu, toothache, sore throat, headache, and also reduces fever.

Compare to the active ingredient of Children's Tylenol Oral Suspension. Bubble gum flavor pain reliever. Oral suspension, bubble gum flavored. Active ingredient: children's pain and fever oral suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. For kids ages 2 to 11 years.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.03 Inches
Weight0.43 Pounds
Width2 Inches
Part Numberfan-A-047
ModelAK01

8. Advil

#ad

White Grape, 4 Fl Oz, Children's Advil Pain Reliever and Fever Reducer, Liquid Ibuprofen for Children, Dye Free Children's Ibuprofen for Pain Relief

#ad
Advil #ad - Hsa and fsa eligible product. Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms. Liquid advil for children ages 2 to 11 years.

Hsa and fsa eligible products for your budget. Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething. Dye free kids ibuprofen liquid is an effective kids fever reducer and pain medicine. One 4 fluid ounce bottle of white grape flavored Children's Advil Pain Reliever and Fever Reducer, Dye Free Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children. Liquid medicine with a pleasant white grape flavor and a dye-free formulation that won't stain washables.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2 Inches
Length2 Inches
Weight0.4 Pounds
Width2 Inches
Part NumberB004T174F0
Model305730290302

9. Advil

#ad

4 Fl Oz, Children's Advil Pain Reliever and Fever Reducer, Liquid Ibuprofen for Children, Children's Ibuprofen for Pain Relief, Fruit

#ad
Advil #ad - Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms. Liquid medicine with a pleasant fruit flavor.

Hsa and fsa eligible products for your budget. Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething. Liquid advil for children ages 2 to 11 years. Hsa and fsa eligible product. Liquid ibuprofen is an effective kids fever reducer and pain medicine. One 4 fluid ounce bottle of fruit flavored Children's Advil Pain Reliever and Fever Reducer, Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.95 Inches
Length5.2 Inches
Weight4 ounces
Width2.15 Inches
Part Number17030
Model305730170307

10. Amazon Basic Care

#ad

24 Count, Pain Reliever and Fever Reducer, Orange Flavor, Amazon Basic Care Children’s Ibuprofen Chewable Tablets, 100 mg

#ad
Amazon Basic Care #ad - Fever reducer and pain reliever: amazon basic care Children’s Ibuprofen Chewable Tablets are a pain reliever and fever reducer that helps children get on the path to feeling better; convenient chewable ibuprofen tablets require no water.

8 hours of relief: temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours. Active ingredient: amazon basic care children’s ibuprofen Chewable Tablets contain ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin.

Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years. Dye free, preservative free: goodsense children’s Ibuprofen Chewable Tablets, 100 mg, orange flavored, are dye-free, preservative free and gluten free.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2 Inches
Weight0 Pounds
Width2.88 Inches